MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE
Catalog Number 04.211.022TS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent orif surgery for right distal humerus fracture with va locking screw.The surgeon inserted the screw in question in variable angle mode into the distal va locking screw hole to fix the medial plate, however the screw head idled in the hole and final tightening could not be performed.The screw was not reinserted, surgery was completed with fixation using the screw in question.The procedure was completed successfully with no surgical delay.No further information is available.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 22mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part #04.211.022ts.Lot #142l412.Manufacturing site: werk selzach logistik.Release to warehouse date: 20 feb 2023.Expiration date: 01 feb 2028.Supplier: früh verpackungstechnik ag.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.022.Non-sterile lot #3638p21.Manufacturing site: werk selzach logistik.Release to warehouse date: 05 jan 2023.Supplier: synthes usa hq, inc.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohnackerweg 5
selzach CO 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17859837
Report Number8030965-2023-12447
Device Sequence Number14998280
Product Code HWC
UDI-Device Identifier10886982119032
UDI-Public(01)10886982119032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.022TS
Device Lot Number142L412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE F/TORQUE LIMITERS 0.4/0.8/1.2NM; SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F; TORQUE LIMITER 1.2NM W/AO/ASIF-QC; UNK - PLATES: TRAUMA; VA-LCP DHP 2.7/3.5 MED W/EXT R SHORT 1-H
Patient SexUnknown